# SDR CALA2025090908662

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N892UA
- Make and model: Airbus A319-132
- Aircraft serial: 2940
- Aircraft time: 50,306 hours, 29,356 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R OXYGEN MASK AT FA STATION AFT FALLING DOWN,  MASK STILL IN COMARTMENT, SECURED PANEL AT 2R O2 AT FA STATION. MASK DID NOT FALL OUT, PANEL WAS NOT SEATED PROPERLY. REF AMM 35-20-00
